Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Parabolic subgroups acting on the additional length graph

Yago Antolín and María Cumplido

Algebraic & Geometric Topology 21 (2021) 1791–1816
Bibliography
1 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR19087
2 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
3 E Brieskorn, K Saito, Artin-Gruppen und Coxeter-Gruppen, Invent. Math. 17 (1972) 245 MR323910
4 M Calvez, B Wiest, Acylindrical hyperbolicity and Artin–Tits groups of spherical type, Geom. Dedicata 191 (2017) 199 MR3719080
5 M Calvez, B Wiest, Curve graphs and Garside groups, Geom. Dedicata 188 (2017) 195 MR3639631
6 M Calvez, B Wiest, Hyperbolic structures for Artin–Tits groups of spherical type, preprint (2019) arXiv:1904.02234
7 H S M Coxeter, The complete enumeration of finite groups of the form ri2 = (rirj)kij = 1, J. Lond. Math. Soc. 10 (1935) 21
8 M Cumplido, On the minimal positive standardizer of a parabolic subgroup of an Artin–Tits group, J. Algebraic Combin. 49 (2019) 337 MR3945271
9 M Cumplido, V Gebhardt, J González-Meneses, B Wiest, On parabolic subgroups of Artin–Tits groups of spherical type, Adv. Math. 352 (2019) 572 MR3964156
10 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
11 P Dehornoy, L Paris, Gaussian groups and Garside groups, two generalisations of Artin groups, Proc. Lond. Math. Soc. 79 (1999) 569 MR1710165
12 P Deligne, Les immeubles des groupes de tresses généralisés, Invent. Math. 17 (1972) 273 MR422673
13 T Delzant, Sous-groupes à deux générateurs des groupes hyperboliques, from: "Group theory from a geometrical viewpoint" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. (1991) 177 MR1170366
14 R Flores, J González-Meneses, On the growth of Artin–Tits monoids and the partial theta function, preprint (2018) arXiv:1808.03066
15 E Godelle, Normalisateurs et centralisateurs des sous-groupes paraboliques dans les groupes d’Artin–Tits, PhD thesis, Université de Picardie Jules Verne (2001)
16 E Godelle, Normalisateur et groupe d’Artin de type sphérique, J. Algebra 269 (2003) 263 MR2015311
17 E Godelle, Parabolic subgroups of Garside groups, J. Algebra 317 (2007) 1 MR2360138
18 P de la Harpe, Topics in geometric group theory, Univ. Chicago Press (2000) MR1786869
19 H van der Lek, The homotopy type of complex hyperplane complements, PhD thesis, Katholieke Universiteit Nijmegen (1983)
20 L Paris, Parabolic subgroups of Artin groups, J. Algebra 196 (1997) 369 MR1475116
21 L Paris, Artin monoids inject in their groups, Comment. Math. Helv. 77 (2002) 609 MR1933791